Random antiferromagnetic chain

Ma, Shang-keng ; Dasgupta, Chandan ; Hu, Chin-kun (1979) Random antiferromagnetic chain Physical Review Letters, 43 (19). 1434-1437 . ISSN 0031-9007

Full text not available from this repository.

Official URL: http://prl.aps.org/abstract/PRL/v43/i19/p1434_1

Related URL: http://dx.doi.org/10.1103/PhysRevLett.43.1434


The quantum spin- 1/2 Heisenberg antiferromagnet in one dimension with randomly distributed coupling constants is solved approximately. Ground-state energies and low-temperature properties are obtained for several distributions of coupling constants (including both singular and nonsingular distributions). Power-law temperature dependence in specific heat and in susceptibility are found for all distributions studied.

Item Type:Article
Source:Copyright of this article belongs to American Physical Society.
ID Code:22862
Deposited On:25 Nov 2010 13:56
Last Modified:18 Feb 2011 06:24

Repository Staff Only: item control page